# SDR ABXA9701812

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Radial
- Part number: 991556247
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESS BULKHEAD RADIAL AFT SIDE AT FS 996, LONGERON 25L IS CRACKED IN THE RADIUS.  REPAIRED RADIAL IAW DC9 ABX SSRM DRAWING K05159.
